# SDR N6WA2020072218

- Difficulty date: July 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 42,442 hours, 32,317 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 10143
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT LAVATORY SMOKE CAUTION MESSAGE IN FLIGHT.   PERFORMED WIRE CHECKS OF THE AFT LAVATORY SMOKE DETECTOR IAW WM 26-16-01, AND 25-40-02.   NO DETECTS NOTED. REMOVED AND REPLACED THE SMOKE DETECTOR SYSTEM,  OPS CHECKED GOOD.
